Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Measure algebras on abelian groups


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 65 (1959), 227-247
DOI: https://doi.org/10.1090/S0002-9904-1959-10322-0
MathSciNet review: 0108689
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Arne Beurling and Henry Helson, Fourier-Stieltjes transforms with bounded powers, Math. Scand. vol. 1 (1953) pp. 120-126. MR 58009
  • 2. Salomon Bochner, A theorem on Fourier-Stieltjes integrals, Bull. Amer. Math. Soc. vol. 40 (1943) pp. 271-276.
  • 3. Henri Cartan and Roger Godement, Théorie de la dualité et analyse harmonique dans les groupes abéliens localement compacts, Ann. Sci. École Norm. Sup. (3) vol. 64 (1947) pp. 79-99. MR 23241
  • 4. W. F. Eberlein, Characterizations of Fourier-Stieltjes transforms, Duke Math. J. vol. 22 (1955) pp. 465-468. MR 72424
  • 5. I. M. Gelfand, D. A. Raikov and G. E. Šilov, Commutative normed rings, Amer.Math. Soc. Translations Ser. 2, vol. 5 pp. 115-220 [Uspehi Mat. Nauk (N. S.) 1, no. 2 vol. 12 (1946) pp. 48-146]. MR 27130
  • 6. Alfred Haar, Der Massbegriff in der Theorie der kontinuierlichen Gruppen, Ann. of Math. (2) 34 (1933), no. 1, 147–169 (German). MR 1503103, https://doi.org/10.2307/1968346
  • 7. Paul Halmos, Measure theory, New York, 1950. MR 33869
  • 8. Henry Helson, Isomorphisms of abelian group algebras, Ark. Mat. vol. 2 (1953) pp. 475-487. MR 58138
  • 9. Henry Helson, Note on harmonic functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 686-691. MR 58027
  • 10. Henry Helson, On a theorem of Szegö, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 235-242. MR 74504
  • 11. Henry Helson and J. P. Kahane, Sur les fonctions opérant dans les algèbres de transformées de Fourier de suites ou de fonctions sommables, C. R. Acad. Sci. Paris vol. 247 (1958) pp. 626-628. MR 98276
  • 12. Henry Helson and David Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. vol. 99 (1958) pp. 165-202. MR 97688
  • 13. Edwin Hewitt, The asymmetry of certain algebras of Fourier-Stieltjes transforms, Michigan Math. J. vol. 5 (1958) pp. 149-158. MR 106259
  • 14. J. P. Kahane, Sur les fonctions sommes de séries trigonométriques absolument convergentes, C. R. Acad. Sci. Paris vol. 240 (1955) pp. 36-37. MR 65681
  • 15. J. P. Kahane, Sur certaines classes de séries de Fourier absolument convergentes, J. Math. Pures Appl. vol. 35 (1956) pp. 249-259. MR 97682
  • 16. J. P. Kahane, Sur un problème de Littlewood, Indag. Math. vol. 19 (1957) pp. 268-271. MR 97683
  • 17. J. P. Kahane, Sur un théorème de Wiener-Lévy, C. R. Acad. Sci. Paris vol. 246 (1958) pp. 1949-1951. MR 97684
  • 18. J. P. Kahane and Walter Rudin, Caractérisation des fonctions qui opérent sur les coefficients de Fourier-Stieltjes, C. R. Acad. Sci. Paris vol. 247 (1958) pp. 773-775. MR 102701
  • 19. Yitzhak Katznelson, Sur les fonctions opérant sur l'algèbre des séries de Fourier absolument convergentes, C. R. Acad. Sci. Paris vol. 247 (1958) pp. 404-406. MR 97685
  • 20. Paul Lévy, Sur la convergence absolue des séries de Fourier, Compositio Math. vol. 1 (1934) pp. 1-14.
  • 21. L. H. Loomis, An introduction to abstract harmonic analysis, New York, 1953. MR 54173
  • 22. Walter Rudin, Nonanalytic functions of absolutely convergent Fourier series, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 238-240. MR 70763
  • 23. Walter Rudin, The automorphisms and the endomorphisms of the group algebra of the unit circle, Acta Math. vol. 95 (1956) pp. 39-55. MR 82052
  • 24. Walter Rudin, Transformations des coefficients de Fourier, C. R. Acad. Sci. Paris vol. 243 (1956) pp. 638-640. MR 97681
  • 25. Walter Rudin, Independent perfect sets in groups, Michigan Math. J. vol. 5 (1958) pp. 159-161. MR 106260
  • 26. Walter Rudin, On isomorphisms of group algebras, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 167-169. MR 96981
  • 27. Walter Rudin, Idempotent measures on abelian groups, to appear in Pacific J. Math. MR 105593
  • 28. Raphael Salem, On sets of multiplicity for trigonometrical series, Amer. J. Math. vol. 64 (1942) pp. 531-538. MR 6764
  • 29. G. E. Šilov, On decomposition of a commutative normed ring in a direct sum of ideals, Mat. Sb. N. S. vol. 32 (74) (1953) pp. 353-364. MR 54177
  • 30. Yu. A. Šreider, The structure of maximal ideals in rings of measures with convolution, Amer. Math. Soc. Translation, no. 81, Providence, 1953. MR 53400
  • 31. André Weil, L'intégration dans les groupes topologiques, Paris, 1953.
  • 32. J. G. Wendel, On isometric isomorphism of group algebras, Pacific J. Math, vol. 1 (1951) pp. 305-311. MR 49910
  • 33. J. G. Wendel, Left centralizers and isomorphisms of group algebras, Pacific J. Math. vol. 2 (1952) pp. 251-261. MR 49911
  • 34. J. G. Wendel, Haar measure and the semigroup of measures on a compact group, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 923-926. MR 67904
  • 35. Norbert Wiener, Tauberian theorems, Ann. of Math. (2) 33 (1932), no. 1, 1–100. MR 1503035, https://doi.org/10.2307/1968102
  • 36. N. Wiener and H. R. Pitt, On absolutely convergent Fourier-Stieltjes transforms, Duke Math. J. 4 (1938), no. 2, 420–436. MR 1546064, https://doi.org/10.1215/S0012-7094-38-00435-1
  • 37. J. H. Williamson, On constructions of Wiener-Pitt and Šreider, Communication at International Congress of Mathematicians, Edinburgh, 1958.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10322-0

American Mathematical Society